MAUDE Adverse Event Report: Avanos Medical Inc. CORFLO NG/NI Feed Tube with Stylet with ANTI-IV Connector; Apparatus, Pneumoperitoneum, Automatic

Avanos Medical Inc. CORFLO NG/NI Feed Tube with Stylet with ANTI-IV Connector; Apparatus, Pneumoperitoneum, Automatic
Model Number 20-9366AIV2
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
CORFLO NG/NI Feed Tube with Stylet with ANTI-IV Connector
Common Device Name
Apparatus, Pneumoperitoneum, Automatic
Manufacturer (Section D)
Avanos Medical Inc.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (Avent 1)
circuito industial no.40
colonia obrera
nogales, cp 84048
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
+1(470)448-5487
MDR Report Key50872979
Report Number9611594-2026-00718
Device Sequence Number18470008
Product Code FDP
UDI-Device Identifier00350770457864
UDI-Public(01)00350770457864
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K083210
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number20-9366AIV2
Device Catalogue Number20-9366AIV2
Device Lot Number30361589
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/24/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date09/23/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale